Published in

Wiley, Journal of Biogeography, 11(36), p. 2085-2095

DOI: 10.1111/j.1365-2699.2009.02140.x



Export citation

Search in Google Scholar

Climate‐based models of spatial patterns of species richness in Egypt’s butterfly and mammal fauna

Journal article published in 2009 by Tim Newbold ORCID, Francis Gilbert, Samy Zalat, Ahmed El-Gabbas ORCID, Tom Reader
This paper is available in a repository.
This paper is available in a repository.

Full text: Download

Green circle
Preprint: archiving allowed
Orange circle
Postprint: archiving restricted
Red circle
Published version: archiving forbidden
Data provided by SHERPA/RoMEO